[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
My episodes started after aa procedure in a doctor's office and would not stop. I am now Levbid ( anti-spasmodic) increased salt intake slightly, stay well hydrated, do not let myself get sleep deprived and rarely drink alcohol. I also get sensations in my chest and take .25mg Xanax to stop them and I have been thru all tests with no problems found. I use to take Atarax to sleep at night but twice I woke in the middle of the night with the episodes so I stopped taking that. See if his doctor will try the antispasmodic at bed time to stop them when he gets up. I am 40 and my problems started this February when an ENT injected me with lidocaine/ephen in a tear duct that activated a vagal nerve in my chest or upper gi area. The week the ENT injected me I was in the ER three times. All times I would feel tingling all over, dizzy and cramps like I had to have a bowel movement.